Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 50, Pages 2653-2680
http://dx.doi.org/10.1155/S0161171204405183

Restrictive metric regularity and generalized differential calculus in Banach spaces

1Department of Mathematics, Wayne State University, Detroit, MI 48202, USA
2Department of Mathematics, Eastern Michigan University, Ypsilanti, MI 48197, USA

Received 20 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boris S. Mordukhovich and Bingwu Wang, “Restrictive metric regularity and generalized differential calculus in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 50, pp. 2653-2680, 2004. https://doi.org/10.1155/S0161171204405183.